Goran Peskir
Goran Peskir
Professor of Probability, Department of Mathematics, The University of Manchester
Verified email at maths.man.ac.uk - Homepage
Title
Cited by
Cited by
Year
Optimal stopping and free-boundary problems
G Peskir, A Shiryaev
Optimal Stopping and Free-Boundary Problems, 123-142, 2006
13422006
A change-of-variable formula with local time on curves
G Peskir
Journal of Theoretical Probability 18 (3), 499-535, 2005
2182005
On the American option problem
G Peskir
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2005
1712005
Solving the Poisson disorder problem
G Peskir, AN Shiryaev
Advances in finance and stochastics, 295-312, 2002
1092002
Stopping Brownian motion without anticipation as close as possible to its ultimate maximum
SE Graversen, G Peskir, AN Shiryaev
Theory of Probability & Its Applications 45 (1), 41-50, 2001
1052001
A change-of-variable formula with local time on surfaces
G Peskir
Séminaire de probabilités XL, 70-96, 2007
1022007
Sequential testing problems for Poisson processes
G Peskir, AN Shiryaev
Annals of Statistics 28 (3), 837-859, 2000
982000
Optimal stopping of the maximum process: The maximality principle
G Peskir
Annals of Probability, 1614-1640, 1998
981998
Selling a stock at the ultimate maximum
J Du Toit, G Peskir
The Annals of Applied Probability 19 (3), 983-1014, 2009
882009
On integral equations arising in the first-passage problem for Brownian motion
G Peskir
The Journal of Integral Equations and Applications, 397-423, 2002
832002
The law of the supremum of a stable Lévy process with no negative jumps
V Bernyk, RC Dalang, G Peskir
The Annals of Probability 36 (5), 1777-1789, 2008
762008
Optimal stopping games for Markov processes
E Ekström, G Peskir
SIAM Journal on Control and Optimization 47 (2), 684-702, 2008
722008
The Russian option: finite horizon
G Peskir
Finance and Stochastics 9 (2), 251-267, 2005
692005
Optimal mean-variance portfolio selection
JL Pedersen, G Peskir
Mathematics and Financial Economics 11 (2), 137-160, 2017
67*2017
The trap of complacency in predicting the maximum
J Du Toit, G Peskir
Annals of probability 35 (1), 340-365, 2007
662007
Stochastic differential equations for sticky Brownian motion
HJ Engelbert, G Peskir
Stochastics An International Journal of Probability and Stochastic Processes …, 2014
632014
The Wiener disorder problem with finite horizon
PV Gapeev, G Peskir
Stochastic processes and their applications 116 (12), 1770-1791, 2006
612006
Maximal inequalities for the Ornstein-Uhlenbeck process
SE Graversen, G Peskir
Proceedings of the American Mathematical Society, 3035-3041, 2000
602000
Optimal stopping games and Nash equilibrium
G Peskir
Theory of Probability & Its Applications 53 (3), 558-571, 2009
562009
The Khintchine inequalities and martingale expanding sphere of their action
G Peshkir, AN Shiryaev
Russian Mathematical Surveys 50 (5), 849-904, 1995
451995
The system can't perform the operation now. Try again later.
Articles 1–20